# SDR SWAA2023071961109

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HOLES BS500I LBL21 TO RBL21<[01] EVALUATED CORROSION AT ALL LOCATION OF BULKHEAD SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500I LBL 21 WL 156; FOUND 0.020 REMOVED FROM ORIGINAL 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE NCX000697 DUE 09/2023;[02] VERIFIED STEP#1;[03] REMOVED FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT BS500I LBL21 TO RBL21 IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW FCB AFT LOWER BULKHEAD SUPPORT; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 AND MEASUREMENT TABLE OK TO INSTALL FCB AFT LOWER BULKHEAD SUPPORT GIVEN;[06] INSTALLED FCB AFT LOWER BULKHEAD SUPPORT; BS 500I; LBL21 TO RBL 21; IAW SRM 51-40-02-0G-0; DWG 143A7902;[07] VERIFIED CORRECTIVE ACTIONS 6 AND MEASUREMENT TABLE.
